Arkansas, 2011Damaging Winds in Arkansas, March 26, 2011
March 26, 2011 · NWS MEG · 2 events in 2 counties and zones
A stalled cold front stretched from near Clarksdale, Mississippi to near Tupelo, Mississippi during the early morning hours of March 26th, 2011. The front gradually started lifting northward throughout the day.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A stalled cold front stretched from near Clarksdale, Mississippi to near Tupelo, Mississippi during the early morning hours of March 26th, 2011. The front gradually started lifting northward throughout the day. Temperatures south of the front were near 80 degrees where as temperatures north of the front were in the 50s. Showers and thunderstorms developed along the front. Some storms became severe producing large hail and damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before the first event at Mar 26, 5:39 AM CST, 21 minutes earlier.
Area forecast discussion, Mar 26, 5:39 AM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
639 AM CDT SAT MAR 26 2011
.UPDATE...
UPDATED FOR 12Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 321 AM CDT SAT MAR 26 2011/
DISCUSSION...
CURRENTLY...ELEVATED THUNDERSTORMS CONTINUE TO FORM ACROSS THE MID
SOUTH TO THE NORTH OF A WARM FRONT THAT IS LOCATED FROM THE
ARKLATEX EAST INTO NORTH CENTRAL MISSISSIPPI. A 30 KT 850 MB JET
IS IMPINGING UPON THE FRONT HELPING TO CREATE THE LIFT AND
TRANSPORT THE MOISTURE NECESSARY FOR THUNDERSTORM DEVELOPMENT.
MEANWHILE STEEP MID LEVEL RATES ARE HELPING A FEW STORMS BECOME
SEVERE WITH LARGE HAIL AS THE MAIN THREAT. TEMPERATURES THIS
MORNING RANGE FROM AROUND 40 NEAR THE KENTUCKY/MISSOURI BORDER TO
AROUND 60 ACROSS SOUTHERNMOST PARTS OF THE FORECAST AREA NEAR THE
FRONT. WINDS ARE GENERALLY NORTHEAST AT 10-15 MPH.
TODAY AND TONIGHT...THE WARM FRONT WILL REMAIN ACROSS NORTH CENTRAL
MISSISSIPPI THIS MORNING. THUNDERSTORMS WILL CONTINUE NORTH OF THE
FRONT EARLY THIS MORNING THOUGH ACTIVITY MAY TAPER OFF SOME LATER
THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. THIS EARLY
MORNING ACTIVITY WILL CONTINUE TO HAVE A ISOLATED LARGE HAIL THREAT.
AS THE DAY PROGRESSES LOW PRESSURE CURRENTLY OVER THE RED RIVER
VALLEY WILL TRACK EAST TO THE ARKLATEX BY NOON AND THEN INTO
SOUTHEAST AR LATE THIS AFTERNOON BEFORE TRACKING ACROSS NORTH
CENTRAL MS THIS EVENING. THERE WILL BE A LARGE TEMPERATURE
GRADIENT ACROSS THE FORECAST AREA THIS AFTERNOON WITH MID 40S IN
RANDOLPH COUNTY AR TO LOWER TO MID 70S ACROSS THE SOUTHERN TIER OF
COUNTIES.
BY AFTERNOON THE AIRMASS ALONG AND SOUTH OF THE FRONT WILL
DESTABILIZE WITH SBCAPES APPROACHING 2000 J/KG ACROSS THE
SOUTHERNMOST PART OF THE FORECAST AREA INVOF THE FRONT. MEANWHILE
AS THE LOW APPROACHES AND LOW LEVEL WINDS VEER 0-1KM HELICITY
VALUES WILL CLIMB ABOVE 300 M2/S2 INVOF THE FRONT. MEANWHILE 0-6KM
BULK SHEAR IS IMPRESSIVE AT OVER 50 KTS AND MID LEVEL WINDS WILL
TOP 60 KTS OVER THE FRONTAL ZONE. AS THE LOW APPROACHES EXPECT
THUNDERSTORMS COVERAGE TO INCREASE ACROSS THE AREA WITH SEVERE
STORMS POSSIBLE INVOF THE WARM FRONT. THE BIG QUESTION IS HOW FAR
NORTH THE FRONT WILL GET WHICH WILL DEPEND ON THE AMOUNT OF
RAIN/THUNDERSTORMS THIS MORNING AND THE EVENTUAL TRACK OF THE
SURFACE LOW. BEST GUESS RIGHT NOW IS THAT THE FRONT WILL MAKE IT
INTO THE VERY SOUTHERN PART OF THE FORECAST AREA WHICH IS WHERE
THE SURFACE LOW WILL TRACK LATE THIS AFTERNOON INTO THIS EVENING.
THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF MEMPHIS TO
SAVANNAH TN LINE. HAIL WILL BE A THREAT IN THE ENTIRE RISK AREA
LATER THIS AFTERNOON AND THIS EVENING WHILE DAMAGING WINDS AND
ISOLATED TORNADOES WILL BE POSSIBLE SOUTH OF A HELENA-WEST HELENA
ARKANSAS TO BOONEVILLE MS LINE.
THE SURFACE LOW WILL TRACK EAST INTO ALABAMA AROUND MIDNIGHT AND
PRECIP CHANCES WILL TAPER OFF FROM WEST TO EAST. MEANWHILE MUCH
COOLER AIR WILL FILTER IN WITH TEMPS DROPPING INTO THE 30S AND 40S
BY MORNING.
SUNDAY...HIGH PRESSURE OVER THE GREAT LAKES WILL OOZE INTO THE AREA.
EXPECT COOLER THAN NORMAL TEMPERATURES THANKS TO COOL NORTHEAST
WINDS. THERE SHOULD BE PLENTY OF LOW CLOUDS AROUND SO KEPT CLOUDS
IN ALL DAY.
SUNDAY NIGHT...LOW CONFIDENCE IN THIS PERIOD. THE GFS IS STILL DRY.
HOWEVER THE NAM AND ESPECIALLY THE ECMWF DEVELOP PRECIP ACROSS
THE AREA THANKS TO A DECENT MID LEVEL SHORTWAVE THAT GFS SEEMS TO
MISS. GIVEN THIS INFO DECIDED TO REINTRODUCE POPS FOR THE PERIOD.
MONDAY AND MONDAY NIGHT...COOL HIGH PRESSURE REMAINS OVER THE
AREA AND SOME SUNSHINE IS POSSIBLE ON MONDAY WITH SLIGHTLY COOLER
THAN NORMAL TEMPERATURES. CLOUDS WILL INCREASE ONCE AGAIN MONDAY
NIGHT AS THE NEXT SYSTEM APPROACHES.
TUESDAY AND TUESDAY NIGHT...A POTENT MID LEVEL TROF WILL MOVE
ACROSS THE MID MISSISSIPPI VALLEY WHILE A COLD FRONT PUSHES ACROSS
THE MID SOUTH. WILL HAVE TO CONTINUE TO WATCH THE SEVERE THREAT
WITH THIS SYSTEM WHICH WILL DEPEND OF THE TRACK OF THE SURFACE
LOW. MODELS ARE NOT IN THE BEST AGREEMENT WITH THE TRACK OF THE
LOW SO WILL CONTINUE TO LEAVE OUT OF THE HWO FOR NOW.
WEDNESDAY AND WEDNESDAY NIGHT...COOL HIGH PRESSURE BUILDS BACK IN
WITH COOLER THAN NORMAL TEMPERATURES AND SOME SUNSHINE.
THURSDAY AND THURSDAY NIGHT...THE EXCELLENT AGREEMENT FOUND IN THE
MODELS 24 HOURS AGO IS HISTORY. THE GFS STILL HAS A SOLUTION THAT
IS SOMEWHAT SIMILAR TO PREVIOUS RUNS WITH A DEEP TROF MOVING INTO
THE LOWER MISSISSIPPI VALLEY AND LOW PRESSURE DEVELOPING ALONG THE
GULF COAST AND RAIN POSSIBLE FOR THE MID SOUTH. THE ECMWF HAS THE
TROF AXIS FURTHER EAST WITH HIGH PRESSURE FOR THE MID SOUTH. WILL
KEEP THE ONGOING CHANCE OF RAIN IN THE FORECAST BUT CONFIDENCE IS
PRETTY LOW.
FRIDAY...SHOULD BE DRY AND COOL BUT CONFIDENCE IS LOW.
SJM
&&
.AVIATION...
12Z TAFS
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DOT THE REGION THIS
MORNING WITH CONDITIONS VARYING FROM LIFR TO VFR. THIS STORM ACTIVITY
WILL CONTINUE THROUGHOUT THE DAY WITH THE WORST THUNDERSTORM CONDITIONS
EXPECTED AT KTUP AND KMEM LATER THIS AFTERNOON AND EVENING. KJBR
WILL SEE THE LOWEST CIGS FOR THE LONGEST DURATION THIS PERIOD WITH
LIFR AND IFR CONDITIONS. EXPECTING KMEM...KMKL...AND KTUP TO SEE A
MIX OF IFR AND MVFR CONDITIONS...WITH HEAVIER STORMS BRIEFLY
PRODUCING LIFR VIS. THERE IS A SOME CONFIDENCE THAT KTUP MAY
BECOME VFR FOR A FEW HOURS LATE THIS AFTERNOON. LATER IN THE
PERIOD CIGS WILL BE PREDOMINATELY BE IFR WITH LIGHT RAIN
PERSISTING THROUGH THE END OF THE PERIOD. WINDS WILL REMAIN
NORTHEAST TO EAST...VEERING MORE SOUTH AT KTUP AS A WARM FRONT
PUSHES THROUGH THE SITE LATER THIS AFTERNOON. WINDS WILL EVENTUALLY
BACK TOWARDS THE NORTHWEST AND NORTH AND BECOME GUSTY AS THE STORM
SYSTEM PUSHES INTO ALABAMA LATE IN THE PERIOD.
JAB
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 56 40 53 39 / 90 70 10 20
MKL 54 37 52 34 / 90 80 10 20
JBR 49 36 48 36 / 90 60 10 20
TUP 69 47 59 42 / 80 90 10 20
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Mar 26, 2:36 AM CST, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
336 AM CDT SAT MAR 26 2011
ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271045-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
336 AM CDT SAT MAR 26 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.
.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT RISK FOR SEVERE STORMS SOUTH OF A FORREST CITY
ARKANSAS TO MEMPHIS TO SAVANNAH TENNESSEE LINE. LOW PRESSURE WILL
TRACK ALONG A WARM FRONT STALLED ACROSS NORTH MISSISSIPPI THIS
AFTERNOON AND EVENING AND SEVERE STORMS COULD DEVELOP IN THE RISK
AREA. LARGE HAIL IS POSSIBLE OVER THE ENTIRE RISK AREA. DAMAGING
WINDS AND ISOLATED TORNADOES ARE POSSIBLE SOUTH OF A HELENA-WEST
HELENA TO BOONEVILE MISSISSIPPI LINE.
THOUGH ISOLATED LARGE HAIL IS POSSIBLE EARLY THIS MORNING THE BEST
CHANCE FOR SEVERE STORMS ACROSS THE RISK AREA IS FROM 3 PM CDT TO
10 PM CDT.
LOCALIZED FLASH FLOODING FROM THUNDERSTORMS IS ALSO POSSIBLE TODAY
INTO THIS EVENING.
RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR
FLOODING AT OSCEOLA ARKANSAS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER WITH MAJOR
FLOODING AT OSCEOLA ARKANSAS.
OTHERWISE...THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.
SJM
In the hours before
Local storm report, Mar 26, 4:50 AM CST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
550 AM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 AM HAIL 3 S FINGER 35.31N 88.62W
03/26/2011 M0.75 INCH MCNAIRY TN TRAINED SPOTTER
&&
JABSpecial weather statement, Mar 26, 4:58 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
558 AM CDT SAT MAR 26 2011
TNZ053>055-091-092-261130-
DECATUR TN-HENDERSON TN-CHESTER TN-HARDIN TN-MCNAIRY TN-
558 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 630 AM CDT FOR...
SOUTHERN DECATUR COUNTY IN TENNESSEE...
EAST CENTRAL CHESTER COUNTY IN SOUTHWEST TENNESSEE...
NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
EXTREME SOUTHEASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
NORTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES WEST OF MORRIS CHAPEL AT 558 AM
CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CHESTER...DECATUR...HARDIN...HENDERSON AND MCNAIRY COUNTIES
SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3539 8798 3538 8802 3535 8800 3531 8801
3530 8798 3522 8798 3523 8847 3542 8847
3551 8797 3549 8797 3547 8802 3544 8804
3541 8796
TIME...MOT...LOC 1058Z 263DEG 41KT 3532 8836Local storm report, Mar 26, 5:10 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
610 AM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 AM HAIL 3 S FINGER 35.31N 88.62W
03/26/2011 M0.50 INCH MCNAIRY TN TRAINED SPOTTER
PEA TO DIME SIZE
&&
JABSpecial weather statement, Mar 26, 5:14 AM CST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
614 AM CDT SAT MAR 26 2011
MSZ009-014>017-261200-
PRENTISS MS-UNION MS-LEE MS-ITAWAMBA MS-PONTOTOC MS-
614 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 700 AM CDT FOR...
NORTHWESTERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
NORTHERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
NORTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER NEW HARMONY AT 614 AM CDT...MOVING EAST
AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ITAWAMBA...LEE...PONTOTOC...PRENTISS AND UNION COUNTIES...
INCLUDING LOCATIONS NEAR BALDWYN AND NEW ALBANY...SHOULD MONITOR THIS
STORM CLOSELY.
&&
LAT...LON 3464 8840 3437 8833 3430 8904 3453 8908
TIME...MOT...LOC 1114Z 262DEG 41KT 3442 8886
Special weather statement, Mar 26, 5:42 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
642 AM CDT SAT MAR 26 2011
MSZ006-009-017-261215-
TISHOMINGO MS-PRENTISS MS-ITAWAMBA MS-
642 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 AM CDT FOR...
NORTHERN ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 6 MILES NORTHWEST OF SANDY SPRINGS AT 642 AM
CDT...MOVING EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ITAWAMBA...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING
LOCATIONS NEAR TISHOMINGO STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES BAY SPRINGS
LAKE.
&&
LAT...LON 3465 8812 3454 8813 3439 8816 3436 8851
3447 8854 3452 8853 3452 8855 3461 8857
3468 8812 3466 8812
TIME...MOT...LOC 1142Z 263DEG 41KT 3449 8843Special weather statement, Mar 26, 5:51 AM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
651 AM CDT SAT MAR 26 2011
ARZ035-048-261215-
CROSS AR-ST. FRANCIS AR-
651 AM CDT SAT MAR 26 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 715 AM CDT FOR...
SOUTHERN CROSS COUNTY IN EASTERN ARKANSAS...
NORTHERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES WEST OF COLT AT 651 AM CDT...MOVING
EAST AT 45 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CROSS AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...PARKIN...VILLAGE CREEK STATE PARK AND WYNNE...SHOULD
MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3500 9115 3501 9114 3501 9105 3524 9104
3536 9053 3509 9050 3491 9115 3492 9116
TIME...MOT...LOC 1151Z 254DEG 41KT 3514 9091Thunderstorm Wind, St. Francis
- When
- March 26, 6:00 AM CST to 6:40 AM CST
- Where
- St. Francis County, 0.56 mi N of Goodwin to 2.22 mi NNW of Widener
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 34.938, -91.022
Straight line winds blew numerous trees down across St. Francis County. A few sheds were damaged as well.
Thunderstorm Wind, Mississippi
- When
- March 26, 12:35 PM CST to 12:42 PM CST
- Where
- Mississippi County, (Byh)blytheville Afb to 0.58 mi NW of Burton
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 35.970, -89.950
Winds were measured at 62 mph at the Blytheville Airport ASOS. The straight line winds damaged a camper and knocked down large tree limbs in East Blytheville.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Hail in Alabama, March 26 to 28, 20115 deaths · 4 injured · $1.7 million · EF1 · 99 events
- Tornadoes and Hail in Georgia, March 26 to 27, 20111 injured · $18 million · EF1 · 87 events
- Avalanche in Utah, March 26, 20111 death · 2 injured · 1 event
- Tornadoes and Hail in Georgia, March 26, 2011$290,000 · EF1 · 5 events
- Tornadoes and Hail in Georgia, March 26 to 27, 2011$77,000 · EF1 · 23 events
- Hail and Damaging Winds in Alabama, March 26, 2011$17,000 · 1.75 in hail · 18 events
- Hail and Damaging Wind in Tennessee, March 26, 2011$25,000 · 1.75 in hail · 8 events
- Hail and Damaging Wind in Mississippi, March 26, 20111.75 in hail · 22 events
- Hail in Mississippi, March 26 to 27, 20111.25 in hail · 12 events
- Hail in Texas, March 26, 20111.75 in hail · 8 events
- Hail in Texas, March 26, 2011$1,000 · 1.75 in hail · 8 events
- Winter Weather in Colorado, March 26 to 27, 20117 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 291052, 291053.